Nils Øvrelid

Tags: Mathematics, Several Complex Variables

Publications

  • Øvrelid, Nils & Ruppenthal, Jean (2014). TeX -properties of the TeX and the TeX -Neumann operator on spaces with isolated singularities. Mathematische Annalen. ISSN 0025-5831. 359(3-4), p. 803–838. doi: 10.1007/s00208-014-1016-8.
  • Øvrelid, Nils & Vassiliadou, Sophia (2013). L^2-∂-bar-Cohomology groups of some singular complex spaces. Inventiones Mathematicae. ISSN 0020-9910. 192(2), p. 413–458. doi: 10.1007/s00222-012-0414-3.
  • Øvrelid, Nils & Vassiliadou, Sophia (2013). L (2)-partial derivative-Cohomology groups of some singular complex spaces. Inventiones Mathematicae. ISSN 0020-9910. 192(2), p. 413–458. doi: 10.1007/s00222-012-0414-3.
  • Manne, Per Erik; Wold, Erlend Fornæss & Øvrelid, Nils (2011). Holomorphic convexity and Carleman approximation by entire functions on Stein manifolds. Mathematische Annalen. ISSN 0025-5831. 351(3), p. 571–585. doi: 10.1007/s00208-010-0605-4.
  • Øvrelid, Nils & Vassiliadou, Sophia (2011). SEMIGLOBAL RESULTS FOR partial derivative ON COMPLEX SPACES WITH ARBITRARY SINGULARITIES, PART II. Transactions of the American Mathematical Society. ISSN 0002-9947. 363(12), p. 6177–6196. doi: 10.1090/S0002-9947-2011-05274-8.
  • Øvrelid, Nils & Vassiliadou, S (2010). Hartogs Extension Theorems on Stein Spaces. Journal of Geometric Analysis. ISSN 1050-6926. 20(4), p. 817–836. doi: 10.1007/s12220-010-9134-3.
  • Øvrelid, Nils & Vassiliadou, Sophia (2009). SOME L-2 RESULTS FOR (partial derivative)over-bar ON PROJECTIVE VARIETIES WITH GENERAL SINGULARITIES. American Journal of Mathematics. ISSN 0002-9327. 131(1), p. 129–151.
  • Øvrelid, Nils & Vassiliadou, Sophia (2006). Solving $\overline\partial$ on product singularities. Complex Variables and Elliptic Equations. ISSN 1747-6933. 51(3), p. 225–237.
  • Fornaess, JE; Øvrelid, Nils & Vassiliadou, S (2005). Local L-2 results for partial derivative(-)over-bar: The isolated singularities case. International Journal of Mathematics. ISSN 0129-167X. 16.
  • Fornaess, JE; Øvrelid, Nils & Vassiliadou, S (2005). Semiglobal results for (partial derivative)over-bar on a complex space with arbitrary singularities. Proceedings of the American Mathematical Society. ISSN 0002-9939. 133.
  • Løw, Erik; Øvrelid, Nils & Forstneric, Franc (2001). Solving the d and dibar equations in thin tubes and applications to mappings. The Michigan mathematical journal. ISSN 0026-2285. 49, p. 369–416.

View all works in Cristin

  • Øvrelid, Nils (2004). L^2-estimates for d-bar on singular spaces.

View all works in Cristin

Published Nov. 30, 2010 11:20 PM - Last modified Dec. 19, 2011 2:41 PM